# SDR USAA2012060400019

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 38,986 hours, 17,444 cycles
- System (JASC): 4990 · APU Oil System
- Part: Plug
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT GATE, TWO FLIGHT ATTENDANTS REPORTED FUMES DESCRIBED AS SCORCHING AND/OR VOMIT SMELL, AND SUFFERED BURNING / RED EYES, HEADACHE AND THROAT ISSUES.  MAINTENANCE FOUND LOOSE PLUG ON APU GENERATOR - TIGHTENED PLUG AND LEAK CHECKED WITH NO LEAKS NOTED.  REPLACED HEPA FILTERS AND PERFORMED ECS DECONTAMINATION.
